ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

К теории а-квазианалитических классов

Джрбашян, М. М. and Мартиросян, В. М. (1982) К теории а-квазианалитических классов. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (4). pp. 264-306. ISSN 00002-3043

[img]
Preview
PDF
Download (5Mb) | Preview
    Item Type: Article
    Additional Information: а-քվազիանալիտիկ դասերի տեսության շուրջը։ On the theory of a-quasianalytic classes.
    Uncontrolled Keywords: Ջրբաշյան Մ. Մ., Մարտիրոսյան Վ. Մ., Djrbashian M. M., Martirosian V. M.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Dec 2012 18:54
    Last Modified: 25 Dec 2012 10:40
    URI: http://mathematics.asj-oa.am/id/eprint/1481

    Actions (login required)

    View Item